Panado 500mg Effervescent Tablets 16
Panado Paracetamol 500mg 16 Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.
Each effervescent tablet contains: Paracetamol 500 mg. Sugar free. Tartrazine free. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za. Scheduling status: S0. Proprietary name (and dosage form): Panado effervescent (tablet). Composition: Each tablet contains 500 mg paracetamol. Pharmacological classification: A 2.7 antipyretics or antipyretic and anti-inflammatory analgesics. Pharmacological action: Paracetamol has analgesic and antipyretic actions. Indications: For the relief of mild to moderate pain and fever such as headaches, toothache and pain associated with colds and flu. Source: Martindale: The complete drug reference - 37th edition. Those whose plasma paracetamol levels are above the "normal treatment line", should continue N-acetylcysteine treatment with 100 mg/kg IV over sixteen hours repeatedly until recovery. Patients with increased susceptibility to liver damage as identified above, should continue treatment if concentrations are above the "high risk treatment line". Prothrombin index correlates best with survival. Monitor all patients with significant ingestions for at least ninety-six hours. Identification: Flat, white, round tablet. After effervescence: clear solution with slight sediment. Presentation: 16 effervescent tablets packed in a tube. www.adcock.com.
Easy Delivery - We Deliver Country Wide!
🗸 North West
🗸 Eastern Cape
🗸 Western Cape
🗸 Northen Cape
🗸 Free State
🗸 And Everywhere In-Between
For More information regarding our products please contact us at:
Contact number: (082)642-0259 / (087) 809 0579 / (012) 346-5404
Head Office: 150B Drakensberg road, Pretoria, Waterkloof Park, 0181 (Pick-up option available)